MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1525-1470.2005.22116.x

Медицинская библиотека · Pediatric dermatology · 2005

Drug-induced hypersensitivity syndrome in a premature infant.

Yigit Sule, Korkmaz Ayse, Sekerel Bulent

Клинический случайСтатьяПеревод в очереди

Аннотация

Fever, skin reactions, and limb edema because of drug-induced hypersensitivity have been reported in children because of various drugs, mainly aromatic antiepileptic drugs such as phenytoin, phenobarbital, carbamazepin, and primidone. The skin reactions differ in severity and range from mild maculopapular erythema to exfoliative dermatitis. They have been described in older children but have not been reported in newborn infants. We report a premature newborn infant who developed fever, skin reactions, and edema because of phenytoin while receiving anticonvulsant therapy.

Для цитирования: Yigit Sule, Korkmaz Ayse, Sekerel Bulent. Drug-induced hypersensitivity syndrome in a premature infant.. Pediatric dermatology. 2005. DOI: 10.1111/j.1525-1470.2005.22116.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.